# SDR MASA2011040202303

- Difficulty date: March 30, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,524 hours, 13,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FWD EMERGENCY DOOR CTN AT LANDING.  MX CLEANED & ADJUSTED SERVICE DOOR SENSOR.
